# SDR CALA2013100191635

- Difficulty date: September 29, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,664 hours, 26,610 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 17
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S O2 MASK EMERGENCY PRESSURE KNOB BROKEN.  SWAPPED OBSERVER'S SEAT 02 MASK TO FIRST OFFICER`S POSITION.  FIRST OFFICER`S MASK NOW SERVICEABLE.  DEFERRED OBSERVER`S SEAT CONSIDERED INOPERATIVE.  REPLACED OBSERVER`S SEAT 02 MASK.
